Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normal structures for locally flat embeddings


Author: Kenneth C. Millett
Journal: Proc. Amer. Math. Soc. 20 (1969), 580-584
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1969-0246306-3
MathSciNet review: 0246306
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223-255. MR 0155330 (27:5264)
  • [2] K. C. Millett, Homotopy normal bundles for locally flat immersions and embeddings of topological manifolds, Illinois J. Math. (to appear). MR 0259923 (41:4552)
  • [3] J. Milnor, Microbundles. I, Topology 3 (1964), Suppl. 1, 53-80. MR 0161346 (28:4553b)
  • [4] C. P. Rourke and B. J. Sanderson, An embedding without a normal microbundle, Invent. Math. 3 (1967), 293-299. MR 0222904 (36:5954)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246306-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society